# SDR CA991210019

- Difficulty date: November 24, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Avions R2160
- Aircraft time: 1,067 hours
- Engine: Lyc O320D2A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Engine
- Part time: 1,070 hours
- Component: Engine (Reciproc, Lyc, O320D2A
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE STOPPED AT ALT, ENG WOULD NOT RESTART. NO FAULTS WERE FOUND WITH ENG AT BENCH TEST AFTER INCIDENT.
